# SDR UALA2010121504589

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,619 hours, 14,394 cycles
- Engine: Pwa PW2037
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 60B8900410
- Part serial: 119201244T
- Condition: Failed
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR FUEL TANK RT OVERRIDE BOOST PUMP FAILED TEST.  REPLACED CTR TANK RT OVERRIDE BOOST PUMP.  OPS ARE GOOD.
